# SDR YENA2022120201198

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 25,376 hours, 8,211 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat/Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT#711, JFK-LAS. (AIRCRAFT DECLARED AN EMERGENCY) ' F/CTL SLATS FAULT ON APPCH; PERFORMED RESET OF FLAP/SLATS IAW AMM 27-84-00. ACCOMPLISHED OPS TEST OF FLAP /SLATS WITH NO FAULTS. A/C OK FOR SERVICE.'
